MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a mechanical thrombectomy of the m1 segment using zoom 88, along with a third party access catheter and sheath.Stenosis of the carotid artery was noted.The physician advanced the zoom 7x over a zoom 35 and third party wire to the m1 clot and successfully retrieved the clot.A remaining clot was identified in the m2 segment.The physician then used a zoom 35 and a third party wire to advance the 7x to the clot in the m2.On second pass, the physician removed zoom 7x and noticed that the tip was missing and was lodged in the m2/m1/ica.The physician advanced the zoom 88 to the detached tip and successfully removed it by aspirating through zoom 88.Full reperfusion of both the m1 and m2 segments was achieved.A total of two passes were completed for the procedure.The patient's post procedure status was reported as stable.
 
Additional Manufacturer Narrative
The zoom 7x was not returned for investigation.The manufacturing records were reviewed and showed the product met the design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined.However, based on the available information, the presence of carotid artery stenosis was likely a contributing factor to the event.
 
Additional Manufacturer Narrative
The following fields were updated: b4: date of this report d9: is this device available for evaluation? g3: date received by manufacturer g6: type of report h2: if follow-up, what type? h3: device evaluated by manufacturer h6: adverse event problem codes h11: additional manufacturer narrative the zoom 7x was returned separated into three segments.An additional break occurred during the decontamination process due to excessive manipulation during flushing.Images of the device taken prior to decontamination were used to confirm identification of the original catheter shaft fracture segments.Device investigation identified damage consistent with the application of axial force during the procedure, resulting in stretching of the shaft materials prior to fracture.Kink damage was observed on the proximal segment, and tip damage was noted on the distal segment.Review of the manufacturing records for the zoom 7x confirmed that the product met all design and manufacturing specifications.The exact root cause of the shaft fracture could not be determined from the device investigation.Complaint information indicates that the rotating hemostasis valve (touhy) may have been overtightened during removal of the zoom 7x after the first pass.However, this could not be confirmed.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24595784
Report Number3014590708-2026-00009
Device Sequence Number18408967
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260728(10)F2520501
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2520501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F 45CM DESTINATION SHEATH; ARISTOTLE 24 WIRE; PENUMBRA SELECT VRT CATHETER; ZOOM 35; ZOOM 88
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown